# SDR FDKA2009022200036

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 18,851 hours, 17,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6166 CVG-SYR.  ROW 12 LT LOWER EMERGENCY LIGHT INOP.  MX RE-SECURED CONNECTORS.
